# SDR ASOA201001060

- Difficulty date: July 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK HAS CORROSION IN SEVERAL AREAS FROM FS 364 TO FS 559 RBL 9.   REMOVED RT SEAT TRACK IAW 53-01-11-000-802.  NEW TRACK REQUIRES INSTALL.   LOCATED, DRILLED & COUNTERSINK NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED SEAT TRACK  IAW AMM 53-01-11-400-802.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802 STEP 2B.
